# SDR EIA2003061

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN FS 2521-2598 WORN AT INTERFACE OF VERT STAB SEAL.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR PARTS PER EO 53-747-1670-02 REV-A AND ECRA 471-53-218-2.
